MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER; MAGIC 3 CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER; MAGIC 3 CATHETER
Model Number 50818G
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that two catheters had burrs on them.No medical intervention was required.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "please read all instructions before using this device.Caution: federal (usa) law restricts this device to sale by or on the order of a physician.Device description the magic3 go® intermittent urinary catheter is a silicone tube inserted into the urethra for the purpose of draining the bladder of urine.Not made with natural rubber latex does not contain dehp indications for use the magic3 go® intermittent urinary catheter is intended for urological use only.It is intended for use by adult and pediatric patients of all ages for bladder management including urine drainage, collection, and measurement.The device is passed to the urinary bladder via the urethra.Contraindications none known warnings this is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Precautions inspect the catheter before use.Do not use the product if the device or packaging is damaged.Self-catheterization should follow the plan of care and advice given by your healthcare practitioner and be carried out only in accordance with the instructions for use provided.Please consult your healthcare practitioner if any conditions occur which create concern and/or difficulty during catheterization.Adverse reactions urinary tract infection bleeding from the urethra irritation of the urethra".Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MAGIC3 GO MALE CATHETER
Common Device Name
MAGIC 3 CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8598576
Report Number1018233-2019-02417
Device Sequence Number2193515
Product Code EZD
UDI-Device Identifier00801741137044
UDI-Public(01)00801741137044
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2021
Device Model Number50818G
Device Catalogue Number50818G
Device Lot NumberJUCW0235
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1